Please Read These Symptoms - respond

Discussion in 'Fibromyalgia Main Forum' started by SLBell, Jan 26, 2006.

  1. SLBell

    SLBell New Member

    If not chills SWEATS!
    Extreme fatigue;
    Low appetite;
    55 year old female (on HRT);
    No desire to do anything;
    Depressive thoughts;
    Cannot keep appointments unless made in the same day;
    Seeing doctor tomorrow.

    Any responses welcome!
  2. maripat

    maripat New Member

    So sorry to hear about your uncomfortable symptoms.
    I hope for your sake you don't have fibro. Maybe it's something simple like changing your hormone therapy around some. When my hormones get out of wack I can really feel nuts.
    Hope your appointment goes well.
    maripat
  3. Cromwell

    Cromwell New Member

    Several women I know sailed through menopause but got like this taking HRT post menopause. A lot of women(not on HRT) go through an awful phase from 52 to 62 approx. when they feel very tired etc but then it seems to go away. Are you taking HRT for some specific reason? You could be having a reaction to it if you also drink wine as the sulphides in wine can have this affect with HRT. Also I have not checked where you live but I just put the energy saver DAYLIGHT lights in a couple of rooms to combat SAD. For others the energy saver light are now made in DAYLIGHT spectrum for only slightly more and the thing is as they are energy saver you can leave them on and not worry about the bills.

    I am sorry you are suffering, the other thing is how long has this been going on? Could it be a virus?
    Love Anne

    I hope this helps
  4. SLBell

    SLBell New Member

    I live in California and I do not drink wine. This has been going on for 3 weeks. I take HRT for hot flashes. I had a hysterectomy at age 24.

    Thanks!
  5. dreamharp

    dreamharp New Member

    Get your thyroid checked. Do you take bioidentical hormones?
    (natural plant hormones)Synthetic hormones tend to cause
    more side effects then the bioidentical. Your hormones
    could be unbalanced.


    Dreamharp
  6. SLBell

    SLBell New Member

    I take Estrace. Is that bioidentical (I am not too educated on that subject)? I WILL get my Thyroid checked as I had a sub-total Thyroidectomy done at 19 years of age!

    Thank you!
  7. jaltair

    jaltair New Member

    You probably need to have a good workup with labs. A lot can be told with that.

    I don't know how old your are, but talk with the Dr. about possibly stopping the estrogen therapy. If you are in your later 50's and have been on the therapy for many years, it may be time to stop or go to another mode of treatment.

    The symptoms could be a number of things, I'm glad that you are seeing your doctor tomorrow.
  8. ilovecats94

    ilovecats94 New Member

    SLBell,
    It sounds like you have depression from menopause. Perhaps your med is too low or not the strength that you need. I'm glad you are seeing the doctor tomorrow. Yes, you need your thyroid checked too. I have hypothyroidism.

    My problem is I want to play all the time on the computer. Then once I get on, I can't seem to get off of here. I am post menopausal as I went through an early menopause. Also had a partial hysterectomy in 1992.

    The doc thinks I started menopause when I was 39. I am 56 now. I was on estrogen for a year and a half around 1993/1994, then quit it due to thinning hair (on Premarin).

    Then went back on it and it really seemed to help me sleep. It was the patch, Climara. Was on that for about 5 years, then quit because of problems with the patch and my skin. I had to use waterproof tape to keep the patch on and it was leaving sore areas on my stomach. Being a diabetic, I just decided to quit and didn't have any problems.

    I'm sorry you are having so many problems.

    Feel better. :)

    Cromwell,
    I heard that SAD can be caused by a lack of the vitamin D. I read that in a pharmacy column in the newspaper today.

    Hugs,
    Faye